Causes Swelling On The Face And Legs?

Illustration of Causes Swelling On The Face And Legs?
Illustration: Causes Swelling On The Face And Legs? healthline.com

Hello sorry I want to ask lately, my grandfather (around 58 years old) has back pain, even the road is difficult to add and his face starts to swell and his legs also continue to rise.

1 Answer:

Hello, thank you for the question to HealthReplies.com

Swelling of the face and feet can be caused by several possibilities, including:

disorders of the heart (heart failure)
disorders of the liver (cirrhosis, liver failure, liver cancer, etc.)
disorders of the kidneys (nephrotic syndrome)
malnutrition
hypothyroidism
side effects of certain drugs

High blood pressure can be a separate disease that can accompany all of the above conditions, but it can also be a complication of the above diseases. You should advise your grandfather to go to a doctor of internal medicine so that a deeper examination can be done to find the cause of the illness. The doctor will do the physical examination and support needed such as blood tests, urine examination, examination of liver and kidney function, ECG and echocardiography (cardiac ultrasound). The examination should not be delayed because some of the conditions above can be dangerous if not immediately diagnosed and managed.


For now, ask your grandfather to reduce daily consumption of salt (including consumption of processed meat that can contain high salt). In addition, your grandfather can also try to add cushion pillows during sleep and also prop your feet higher during sleep to help reduce the swelling on the face and legs.

So much information from me, hopefully enough answer

: by

Related Question

Side Effects Of Late Taking Birth Control Pills?

Side Effects Of Late Taking Birth Control Pills?

(1 year ago)

I want to consult, I just tried the pill after menstruation and I only drank 9 eggs then 3 days after I didn’t drink. Day 4 I menstruate but only one day. Please explain...

Take Supplements But Get Thinner?

Take Supplements But Get Thinner?

(1 year ago)

I want to ask, my body is getting thinner so that I see a hole in my chest and my breast bones are starting to show, even though I’m taking fattening supplements. what happen...

The Remedy For Yellow Spots On The Face Of The Right Eye.?

The Remedy For Yellow Spots On The Face Of The Right Eye.?

(1 year ago)

What is the remedy for the yellow spot next to my right eye...

Leave a Reply

Your email address will not be published. Required fields are marked *